Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Left flank intercostal pain. Burning sensation radiating to upper abdomen. No help with muscle relaxers. Suggestions?

Hello Dr. Im having left flank intercostal pain. The pain feels like a burning sensation which can radiate to my left upper quadrant ( abdominal muscle) causing a spasm . My MD performed a 12 lead ekg , which looked great. noticed I was having active muscle spasms in his office, prescribed muscle relaxers and vicodin . again last night upon laying down I would have a burning pain which would get worse until unbearable and then I would stand up and the pain would go away after a couple of minutes. Originally the pain felt like a muscle was ripping apart from something. the started while sleeping on my side. Woke me up out of sound sleep.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCm,
It seems that you might have costo chondritis giving rise to this problem.
As your EKG is normal nothing to worry.
Apply some local analgesic cream.
If require take some pain relieving medicine.
Ok and bye.

Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor